A new question is answered every 9 seconds

Burning sensation in penis and sore testicles after sex.

Resolved Question:

Slight burning sensation in penis, and also sore testicles....

About a month ago, my girlfriend used her hand on me for quite a long period of time. The next day my penis was very sore. The intense feeling subsided over the next few days, but a slight burning sensation remained...and never went away. For a while it lessened, but the last couple weeks it's been back a little more.

Then, the last week or two, I've noticed soreness in my testicles. I've experienced it on both sides, but it's only one side at a time. However there are also periods of time where there is no soreness at all.

Another sensation I sometimes experience (in the last week or two) is a slight numbing feeling where my inner thigh meets the scrotum. It's very similar feeling to when underwear rides up and becomes tight in this area and feels like it cuts off circulation. This has mostly been on my right side.

After doing a few Google searches, Prostatitis predominantly comes up, however it's not an exact match of my symptoms and/or there are other things listed that I'm not experiencing. I'm hoping for clarification on what this may be....and if, in fact, an antibiotic is the recommended first step?

Thank you


Category: Urologist

Ask Your Own Question

Category: Sexually Transmitted Diseases(STD)Specialist
Dr. Rajiv Goel is online now

Expert:  Dr. Rajiv Goel replied 4 Days.

Hello. Thank you for posting your query at DoctorSpring.com
From your symptoms it does not appear that you are suffering from prostatitis. I shall be keen to know if you are having urinary or bowel symptoms.
You are probably experiencing a lot of symptoms related to that area secondary to localized neural dysfunction. You should start yourself on T. Flomax 0.4 mg once in night under the care of your doctor and also get Vitamin B 12 levels assessed if possible.
Feel free to discuss further,
Take care.
Regards.

Dr Rajiv Goel
MS (AIIMS), MCh (AIIMS), DNB ( Uro)


Patient replied :

Thanks for the reply. I'm not having any urinary or bowel symptoms. Occassionally after bowel movement, when wiping forcefully, I'll get a couple dots of red. But I've had that on occassion in months and years old patientpast, and contributed it to wiping too hard.
1) Can you explain a little more what you mean by localized neural dysfunction?
2) I looked up Flomax and noticed it's a drug used for enlarged prostate. Is that what you think this may be? Or were you thinking it may simply help relieve my symptoms?
3) My dad had prostate cancer. I'm 42 and planning to get checked. What are the chances that my symptoms are signs of cancer??
4) I consulted another online Urologist earlier, and he thought it was likely either urethritis or prostatitis, and that he would first test for infection then prescribe antibiotic. I was using DotorSpring as a second opinion. Can you give me your thoughts on the other doctor's assessment?
Sorry for the variety of questions. I just want to learn as much as I can. Thank you.


Expert:  Dr. Rajiv Goel replied 3 Days.

Thank you for the follow up.
Neural dysfunction means that at times nerves in the local area get strained and thus patients gets discomfort in the involved area.
Flomax is primarily used for treatment of enlarged prostate but in your case it shall help to relieve the symptoms and nothing more.
Your symptoms don't suggest prostate cancer but still annual check up is mandated because of family history.
You don't need antibiotic. Just wait for few weeks and you shall be fine.
Feel free to discuss further,
Regards.


Patient replied :

Ok, I will seek a prescription of Flowmax.
1) You mentioned .4mg, once at night. How long should I take these for?
2) If I didn't take Flowmax, is this discomfort something that would simply go away over time?
3) I only ask the second question because the symptoms (sore testicles and inner thigh numbing) and discomfort have increased over the course of a month or more. Is that normal for this 'condition'? Are the nerves somehow becoming more inflamed/sensitve over time?
Thanks


Expert:  Dr. Rajiv Goel replied 2 Days.

Hello Sir.
Thank you for the follow up.
Your symptoms should disappear over the next few weeks and they do show waxing and waning pattern. However, your recovery shall be quicker and better if you could take Flomax 0.4 mg once in night for 4 weeks.
Feel free to discuss further,
Regards.
Sincerely


Dr. Rajiv Goel
Category: Sexually Transmitted Diseases(STD)Specialist
Experience: 
MCh(urology) Medical Council of India
Fellow, Laparoscopic urology, Germany
Fellow, Urooncology and Robotic urology, Australia
DNB - NBE
Felloship - MCH, Urology/Genito-Urinary Surgery, AIIMS, 2004
Residency - MS, Master of Surgery, AIIMS, 2001
Medical School - MBBS, Bachelor of Medicine and Bachelor of Surgery, AIIMS, 1998
Dr. Rajiv Goel and 4 other Medical Specialists are ready to help you

Make informed and better medical decisions.

We believe that getting medical questions answered and getting qualified opinions from certified Doctors should be easier.



Specialists from
UK, US, Ind,
Aus & NZ


48000+ consults
in 2015


98.1% Satisfied
users


MEDNET Board,
100% Satisfaction
guarantee

How it works


  • Submit question, upload files, if any
  • Consult is assigned to a specialist
  • Doctor replies, Mean response time: 2 hours
  • Intimation by email, ask follow-ups

Recommendations based on

About DoctorSpring.com

Doctor Spring is a novel online Doctor consultation platform where you can get your medical questions answered by leading Doctors. Just Submit your question and rest assured that you will consult a Doctor easily. Once you submit the question, the Doctor from the concerned specialty will reply within hours. You can always ask more questions or add details with follow-up question options and make it an online doctor chat. You may use this service to consult a specialty or for getting medical second opinion. All paid services come with a MEDNET quality assurance and 100% money back guarantee.

DoctorSpring in News

News

Make informed and better medical decisions.